# SDR SCNA20220426032

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 58,090 hours, 32,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LOOSE. RESOLUTION: REPLACED DOOR SLIDE AT 2R WITH NEW SERVICEABLE UNIT  REF AMM 25-66-1
